RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 18, Issue 2  


Andrei Nikolaevich Kolmogorov (photo)
On the Rate of Convergence for the Invariance Principle
A. A. Borovkov
217
Asymptotic Sequential Tests for Regular Functionals of Distribution Functions
Pranab Kumar Sen
235
Asymptotic Analysis of Statistical Estimators for the “Almost Smooth” Case
I. A. Ibragimov, R. Z. Khas'minskii
250
Investigation of Gibbsian States for Three-Dimensional Lattice Systems
L. R. Dobrushin
261
Empirical Spectral Analysis of Homogeneous and Isotopic Random Fields
V. G. Alekseev
280
On Statistics of the Reflection Coefficient of a Dissipative Multiwave Transmission Line with Random Section Lengths
M. H. Zakhar-Itkin
289
An Asymptotic Expansion for a Class of Estimators Containing Maximum Likelihood Estimators
D. M. Chibisov
303
On the Theory of Optimal Stopping Rules for Markov Processes
H.-J. Engelbert
312
Mixing Conditions for Markov Chains
Yu. A. Davydov
321
The Admissibility of the Sample Mean As an Estimate of the Location Parameter for Non-Quadratic Risk Functions
L. B. Klebanov
339
Absolute Estimates for Moments of Certain Boundary Functionals
A. A. Mogul'skii
350

Short Communications
On the Order of Growth and Sums of Dependent Variables
V. V. Petrov
358
Random Series and Laws of Large Numbers in Some Banach Spaces
W. A. Woyczyński
361
Some Asymptotic Expansions for an Incomplete Probability Integral
P. Kouznetzoff, A. S. Yudina
367
A Generalization of the Rao–Cramér Inequality
A. S. Holevo
371
Representation of Functionals of Wiener and Poisson Processes in the Form of Stochastic Integrals
Yu. M. Kabanov
376
On Convergence of Random Sums of Random Variables to the Normal Law
A. V. Pechinkin
380
Characterizations of the Gamma Distributions
Lennart Bondesson
382
A Theorem on Gaussian Random Fields
Chandrakant M. Deo
384
On the Strong Law of Large Numbers for Second Order Stationary Processes and Sequences
V. F. Gaposhkin
388
A Remark on the Papers by R. L. Dobrushin and H. Kesten
S. S. Vallander
392
On a Multidimensional Version of the Kolmogorov Uniform Limit Theorem
E. L. Presman
396
Some Estimates for the Maximum Cumulative Sum of Independent Random Variables
T. V. Arak, V. B. Nevzorov
402
Random Walk in a One-Dimensional Random Medium
M. V. Kozlov
406
On Stochastic Games
E. B. Frid
408
Some Hajek–Rényi Type Inequalities
V. D. Konakov
413
An Analogue of the Cauchy Formula for Stochastic Differential Equations
A. M. Sadovyak, E. F. Tsar'kov
415
The Strength of Connectivity of a Random Graph
G. I. Ivchenko
417
The Simulation of a Class of Random Fields
M. D. Shklover
425
On the Backward Interpolation Equations for the Jump Component of a Markov Process
V. A. Lebedev
427

Summary of Papers Presented at Sessions of the Probability and Statistics Section of the Moscow Mathematical Society (October–December, 1972)
432

New Books
New books
T. B. Yarina
445
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020